MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 23X1-1/2 RB TW; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 23X1-1/2 RB TW; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305194
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #: 305194; batch#: 3320231.It was reported by customer that patient reported to specialty pharmacy on (b)(6) 2024.Patient opened secure cap from diluent syringe and attached needle.Upon pushing down on plunger the liquid leaked out from the junction between the syringe the needle.Patient experienced this same issue 2 more times before she got one to work.Gattex dose not missed.Patient has been taking gattex for over 7 years.This issue has not occurred again since the day this happened this month.Verbatim: complaint received via email(s) attached.Rcc received a complaint via email.Email(s) attached external evaluation is required for pr# (b)(4) ¿ leaking.Product: gattex ; component description: bd syringe: needle 23x 1-1/2; bd catalogue: 3320231 exp.01/2029; inv due: (b)(6) 2024.Report received from pv on 11oct2024: patient reported to specialty pharmacy on (b)(6) 2024.Patient opened secure cap from diluent syringe and attached needle.Upon pushing down on plunger the liquid leaked out from the junction between the syringe the needle.Patient experienced this same issue 2 more times before she got one to work.Gattex dose not missed.Patient has been taking gattex for over 7 years.This issue has not occurred again since the day this happened this month.
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, it was determined that this complaint is a duplicate of (b)(4) and the complaint will be cancelled.The associated mdr will be void.
 
Event or Problem Description

Brand Name
NEEDLE 23X1-1/2 RB TW
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20544379
Report Number1911916-2024-00765
Device Sequence Number20697978
Product Code FMI
UDI-Device Identifier30382903051947
UDI-Public(01)30382903051947(11)231116(17)290131(10)3320231
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305194
Device Lot Number3320231
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown